Modeling risk allocation in privately financed infrastructure projects using fuzzy logic

Jin, Xiao-Hua and Doloi, Hemanta 2009, Modeling risk allocation in privately financed infrastructure projects using fuzzy logic, Computer-aided civil and infrastructure engineering, vol. 24, no. 7, pp. 509-524.

Attached Files
Name Description MIMEType Size Downloads

Title Modeling risk allocation in privately financed infrastructure projects using fuzzy logic
Author(s) Jin, Xiao-Hua
Doloi, Hemanta
Journal name Computer-aided civil and infrastructure engineering
Volume number 24
Issue number 7
Start page 509
End page 524
Publisher Wiley-Blackwell
Place of publication Malden, Mass.
Publication date 2009-10
ISSN 1093-9687
1467-8667
Language eng
Field of Research 120201 Building Construction Management and Project Planning
Socio Economic Objective 910402 Management
HERDC Research category C1 Refereed article in a scholarly journal
HERDC collection year 2009
Copyright notice ©2009, Computer-Aided Civil and Infrastructure Engineering
Persistent URL http://hdl.handle.net/10536/DRO/DU:30024062

Document type: Journal Article
Collection: School of Architecture and Built Environment
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 29 times in TR Web of Science
Scopus Citation Count Cited 27 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 423 Abstract Views, 8 File Downloads  -  Detailed Statistics
Created: Fri, 26 Feb 2010, 07:39:50 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.